# SDR AALA202407238218

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 64,679 hours, 27,377 cycles
- Engine: Cfmint CFM567B273
- Engine time: 36,720 hours, 15,534 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B273
- Part serial: 804993
- Condition: Failed
- Location: Zone 400
- Part time: 36,720 hours, 15,534 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: RIGHT ENGINE FAILURE INFLIGHT AT 10K'; AIRCRAFT AIR INTERRUPTED TO AND LANDED SAFELY AT DFW. REMOVE AND REPLACED RIGHT ENGINE. PER CARD 08L40072003.
